# SDR UIEA2023052200477

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 93,848 hours, 16,031 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH OUTBD MID FLAP WBL 822 FWD RIB AND CONTROL ASSY( 1) REMOVED DAMAGE PARTS IAW SRM 51-40-02-0G-0 REV 97. 2) FABRICATED PARTS IAW EI T2023P57M-823 REV 0 & EI T2023A57M-802 REV 1. 3) INSTALLED FABRICATED PARTS IAW SRM 51-40-02-0G-0 REV 97 DRAWING 65B08527 SH 6 REV C, 65B01962 SH 2 REV B & 113U0007 SH 2 REV 3. 4) JOB COMPLETED AND CONDITION CHECK NORMAL )
